# SDR CALA2024111201107

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 45,597 hours, 16,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 1013437301BBZ
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMER LIGHT BRACKET BROKEN AT SEAT 8C RESECURED HOUSING FOR EMERGENCY LIGHT. REFERENCE IFM 25-23-52-3783.PARTS USED:  64-2526-3-0241,QTY :1 58-2523-3-0048,QTY :1
